MURAL - Maynooth University Research Archive Library



    Ends of metric measure spaces and Sobolev inequalities


    Buckley, Stephen M. and Koskela, Pekka (2006) Ends of metric measure spaces and Sobolev inequalities. Mathematische Zeitschrift, 252 (2). pp. 275-285. ISSN 1432-1823

    [img] Download (139kB)
    Official URL: http://www.springerlink.com/content/l81073k03r0860...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Generalizing work of Li and Wang, we prove sharp volume growth/decay rates for ends of metric measure spaces supporting a (p; p)-Sobolev inequality. A sharp result for (q; p)-Sobolev inequalities is also proved.

    Item Type: Article
    Keywords: Li and Wang; Sharp volume growth/decay rates; Sobolev inequality.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1581
    Identification Number: https://doi.org/10.1007/s00209-005-0846-1
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 13 Oct 2009 16:55
    Journal or Publication Title: Mathematische Zeitschrift
    Publisher: Springer Berlin / Heidelberg
    Refereed: No
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year